# SDR ASAA2015103113700

- Difficulty date: October 31, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500b-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LT SIDE TRANSITION PANEL CORRODED FROM LT BS 500B TO FWD PIT AFT BULKHEAD. ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02, WITHIN LIMITS IAW SRM 53-00-53, FIG 103.  ORIGINAL THICKNESS 0.040 WITH 0.038, REMAINING 0.002 MATERIAL REMOVED MEASURED WITH UT GAUGE T8225P, ALODINED AND PRIMED IAW SRM 51-20-01.
